Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Recurring one-sided pain from head to upper jaw, taken clavam375, pain mostly after lunch. Cause?

Dear Doctor SYMTOMS: Only at Right Side of face: Right side top Headache , Right Nose pain with Thick Cold & bleeding mildly (thrice in 10 days), Right Eye is blinking, Right Side upper teeth pain. No body pain & all pain is from top head to upper jaw. SUMMARY: The pain started with heavy cold 10 days ago. I took CLAVAM375 by a dentist . It was settling down with 2 dosages. But pain started again this morning after I had a bottle of cold water. Most of the times the pain cultivates after Lunch.
Asked On : Thu, 15 Mar 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HCM,

It seems that you might have two problems going together.

You might have developing tooth abscess and might have acute frontal sinusitis giving these problems.

Go for X ray PNS and tooth paining.

Go for antibiotics,antiniflammatory and decongestant medicines.

Ok and bye.
Answered: Thu, 15 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor